Heat invariants for odd-dimensional hemispheres

M van den Berg, PB Gilkey

Research output: Contribution to journalArticle (Academic Journal)peer-review

5 Citations (Scopus)


We compute the heat content asymptotics of odd dimensional hemispheres in closed form.
Translated title of the contributionHeat invariants for odd-dimensional hemispheres
Original languageEnglish
Pages (from-to)187-193
Number of pages7
JournalProceedings of the Royal Society of Edinburgh: Section A Mathematics
Issue number1
Publication statusPublished - 1996


Dive into the research topics of 'Heat invariants for odd-dimensional hemispheres'. Together they form a unique fingerprint.

Cite this